Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 759363, 16 pages
http://dx.doi.org/10.1155/2009/759363
Research Article

Double Hopf Bifurcation with Strong Resonances in Delayed Systems with Nonlinerities

1School of Aerospace Engineering and Applied Mechanics, Tongji University, Shanghai 200092, China
2Department of Mathematics, City University of Hong Kong, Kowloon, Hong Kong

Received 25 February 2009; Revised 6 September 2009; Accepted 11 October 2009

Academic Editor: Oleg Gendelman

Copyright © 2009 J. Xu and K. W. Chung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Xu and K. W. Chung, “Effects of time delayed position feedback on a van der Pol-Duffing oscillator,” Physica D, vol. 180, no. 1-2, pp. 17–39, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Xu and P. Yu, “Delay-induced bifurcations in a nonautonomous system with delayed velocity feedbacks,” International Journal of Bifurcation and Chaos, vol. 14, no. 8, pp. 2777–2798, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. Yu, Y. Yuan, and J. Xu, “Study of double Hopf bifurcation and chaos for an oscillator with time delayed feedback,” Communications in Nonlinear Science and Numerical Simulation, vol. 7, no. 1-2, pp. 69–91, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. V. R. Reddy, A. Sen, and G. L. Johnston, “Dynamics of a limit cycle oscillator under time delayed linear and nonlinear feedbacks,” Physica D, vol. 144, no. 3-4, pp. 335–357, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. G. Balanov, N. B. Janson, and E. Schöll, “Delayed feedback control of chaos: bifurcation analysis,” Physical Review E, vol. 71, no. 1, Article ID 016222, 9 pages, 2005. View at Publisher · View at Google Scholar · View at Scopus
  6. S. Q. Ma, Q. Lu, and Z. S. Feng, “Double Hopf bifurcation for van der Pol-Duffing oscillator with parametric delay feedback control,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 993–1007, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. A. Kuznetsov, Elements of Applied Bifurcation Theory, vol. 112 of Applied Mathematical Sciences, Springer, New York, NY, USA, 2nd edition, 1998. View at MathSciNet
  8. S. A. Campbell and V. G. LeBlanc, “Resonant Hopf-Hopf interactions in delay differential equations,” Journal of Dynamics and Differential Equations, vol. 10, no. 2, pp. 327–346, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Xu, K.-W. Chung, and C.-L. Chan, “An efficient method for studying weak resonant double Hopf bifurcation in nonlinear systems with delayed feedbacks,” SIAM Journal on Applied Dynamical Systems, vol. 6, no. 1, pp. 29–60, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  10. A. Luongo, A. Digidio, and A. Paolone, “On the proper form of the amplitude modulation equations for resonant systems,” Nonlinear Dynamics, vol. 27, no. 3, pp. 237–254, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Guckenheimer and P. Holmes, Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields, vol. 42 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983. View at MathSciNet